MAUDE Adverse Event Report: Medos International SARL ENVOY; Percutaneous Catheter

Medos International SARL ENVOY; Percutaneous Catheter
Catalog Number 67125805D
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during the procedure, an envoy da, 6f, 105cm, mpd guide catheter (product code: 67125805d, lot number: 31858974) was in place.A micro-guidewire and microcatheter (both were other brands) were impeded in the middle section of the guide catheter and could not advance any more.The doctor removed the guide catheter, micro-guidewire and microcatheter from the patient together, then switched to a new guide catheter to complete surgery with the original micro-guidewire and microcatheter.There was no patient injury reported.Additional event information received on 31-jul-2026 indicated that they were able to move the device.They were not able to torque the device.There was no evidence of physical material within the device.There was no difficulty removing the device from the patient.There was no procedure delayed/prolonged due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref# pc-002222933 information regarding patient weight, height, medical history, race, and ethnicity was not reported.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 31858974 number, and no internal actions related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENVOY
Common Device Name
Percutaneous Catheter
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus Inc. (Juarez)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50209540
Report Number3008114965-2026-01084
Device Sequence Number12289794
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public(01)10878528000676(17)290131(10)31858974
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125805D
Device Lot Number31858974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown